# SDR DALA2015080204785

- Difficulty date: July 26, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 51,266 hours, 13,699 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ONE INCH HOLE IN THE AFT CARGO FLOOR FIVE FEET FWD OF OF DOOR.  INSTALLED TEMP REPAIR IAW ERA 489384-14MA.
